# SDR AALA2009070100001

- Difficulty date: July 1, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK    EMERGENCY SLIDE LIGHT AT EXTERIOR RIGHT NUMBER 1 DOOR INOPERATIVE. REPLACED LAMP FOR EMERGENCY SLIDE LIGHT AT EXTERIOR RIGHT NUMBER 1 DOOR.
